# SDR UIEA2018012900126

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE R2 DOOR FRAME BS 800, STRINGERS 16R - 17R.  FABRICATED A STRAP IAW EI T2017P53M-3016, SEQUENCE A, REV 0.  REPAIR THE FRAME IAW EI T2017A53M-3013 SEQUENCE A REV 1, AND SRM 53-20-07, REPAIR 12, REV 101.
